# SDR UPS02838603

- Difficulty date: May 12, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 A-PIT L35R HAS 1 INCH LONG CRACK AT STA 343.  FABBED AND INSTALLED NEW SECTION OF LONGERON AND U-CHANNEL IAW TIM CO REO G068621 AND DC8 SRM 53-2-2 FIG 10 AND 51-1-20.
